# SDR FDEA202208031858

- Difficulty date: August 3, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26689
- Aircraft time: 75,303 hours, 29,035 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 112N7001
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PYLON INBD FITTING HOLE #2 HAS REJECTABLE INDICATIONS ON CORROSION 6 TO 10   O'CLOCK. TITLE WING - PLATES AND SKIN - LH WING, UPPER SKIN AT DRAG FITTING REJECTABLE CRACK /   CORROSION INDICATIONS. ACCOMPLISHED STEPS 1-25 PER EA F-5730-T0369611 PT1.  MAJOR REPAIR
